# SDR DLM88981591

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, FELT VIBRATION FOLLOWED BY RT SYS HYD FAILURE.  FOUND HYD PRESS LINE CHAFED NR 2 ENG PYLON.  REPLACED LINE, INSPECTED AND REPLACED NR 2 ENG HYD PUMP FILTERS.  RAN ENG PER PFHB, NO LEAKS FOUND.  NR 2 ENG HYD PUMP CKS OK.
